Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 30, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 10, 2011, 9:35 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2011, 9:35 PM CDT (02:35 UTC)
- Expired
- Apr 11, 2011, 12:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
962 WHUS74 KBRO 110235 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 935 PM CDT SUN APR 10 2011 ...STRONG WINDS TO CONTINUE THIS EVENING ALL COASTAL AREAS... .THE STRONG WINDS ARE FORECAST TO PERSIST INTO THE EVENING OVER THE LAGUNA MADRE AND OVERNIGHT FOR THE OPEN WATERS. GMZ150-155-170-175-111200- /O.NEW.KBRO.SC.Y.0030.110411T0235Z-110411T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 935 PM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT MONDAY. * WINDS: FROM THE SOUTHEAST 20 TO 25 KNOTS THE REMAINDER OF THE NIGHT. DIMINISHING TO 15 KNOTS 7 AM AHEAD OF A COLD FRONT APPROACHING THE MARINE AREA. * WAVES AND CHOP: SEAS 6 TO 8 FEET OVERNIGHT LOWERING TO 4 TO 6 FEET MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-110600- /O.CON.KBRO.SI.Y.0029.000000T0000Z-110411T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 935 PM CDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: FROM THE SOUTH 20 TO 25 KNOTS UNTIL MIDNIGHT TONIGHT. DIMINISHING TO 15 KNOTS AFTER MIDNIGHT TONIGHT. * WAVES AND CHOP: LOCALLY ROUGH THROUGH THIS EVENING BECOMING CHOPPY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
444 WHUS74 KBRO 110645 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 145 AM CDT MON APR 11 2011 ...WINDS AND SEAS WILL REMAIN ELEVATED THROUGH EARLY THIS MORNING... .MODERATE TO OCCASIONALLY STRONG WINDS WILL PERSIST ACROSS THE GULF OF MEXICO WATERS THROUGH SUNRISE. SEAS WILL REMAIN ELEVATED AROUND 7 FEET. GMZ150-155-170-175-111200- /O.CON.KBRO.SC.Y.0030.000000T0000Z-110411T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 145 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: FROM THE SOUTHEAST 15 TO 25 KNOTS FOR THE REMAINDER OF THE NIGHT WILL DIMINISH TO 10 TO 15 KNOTS AFTER SUNRISE. * WAVES: OF 6 TO 8 FEET WILL BE POSSIBLE OVERNIGHT SUBSIDING TO 4 TO 6 FEET AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
376 WHUS74 KBRO 110930 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 430 AM CDT MON APR 11 2011 ...MARINE CONDITIONS WILL REMAIN UNSETTLED TODAY ACROSS THE LOWER TEXAS COASTAL WATERS.. .A COLD FRONT WILL APPROACH AND PUSH THROUGH THE COASTAL WATERS THIS MORNING. MODERATE TO STRONG SOUTHERLY WINDS AHEAD OF THE FRONT WILL CONTINUE THROUGH SUNRISE ACROSS THE GULF WATERS BEFORE DIMINISHING. SEAS WILL REMAIN ELEVATED BUT ALSO SUBSIDE WITH TIME THROUGH THE MORNING. WINDS ACROSS THE BAY WILL INCREASE BEHIND THE FRONT AND REMAIN BREEZY THROUGH THE AFTERNOON. GMZ130-132-135-111730- /O.NEW.KBRO.SI.Y.0030.110411T1700Z-110411T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 430 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. * WINDS: LIGHT FROM THE SOUTH WILL INCREASE OUT OF THE NORTH AROUND NOON AND REMAIN BREEZY UNTIL EARLY THIS EVENING. BAY WATERS WILL REMAIN CHOPPY THROUGHOUT THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-111200- /O.CON.KBRO.SC.Y.0030.000000T0000Z-110411T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 430 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: WILL BE FROM THE SOUTHEAST 15 TO 20 KNOTS THROUGH SUNRISE BEFORE DIMINISHING. THEY WILL SWITCH TO THE NORTH AND REMAIN ELEVATED THROUGH THE AFTERNOON. * WAVES: OF 6 TO 8 FEET WILL BE POSSIBLE ACROSS THE OFFSHORE GULF WATERS EARLY THIS MORNING BEFORE SUBSIDING AFTER SUNRISE. ELEVATED SEAS WILL PERSIST DURING THE DAY BUT REMAIN BELOW ADVISORY LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
069 WHUS74 KBRO 111143 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 643 AM CDT MON APR 11 2011 ...MARINE CONDITIONS WILL REMAIN UNSETTLED TODAY ACROSS THE LOWER TEXAS COASTAL WATERS.. .WINDS AND SEAS REMAIN HIGH THIS MORNING WITH THE COLD FRONT STILL OVER FAR WESTERN PORTIONS OF DEEP SOUTH TEXAS. WINDS ARE NOT EXPECTED TO BEGIN DIMINISHING UNTIL MID MORNING WITH SEAS EVEN SLOWER TO SUBSIDE. SMALL CRAFT ADVISORIES HAVE BEEN EXTENDED THROUGH THE MORNING HOURS. THEN A COLD FRONT MOVES THROUGH BY EARLY AFTERNOON. A MODERATE AND GUSTY NORTHWEST WIND TO KEEP ADVISORIES HOISTED FOR THE LAGUNA THIS AFTERNOON AND WILL KEEP SEAS AT LEAST AT MODERATE HEIGHTS THROUGH THE DAY. GMZ150-155-170-175-111700- /O.EXT.KBRO.SC.Y.0030.000000T0000Z-110411T1700Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 643 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CDT TODAY. * WINDS: WILL BE FROM THE SOUTHEAST AROUND 20 KNOTS THROUGH MID MORNING BEFORE DIMINISHING. THEY WILL SWITCH TO THE NORTH AND REMAIN ELEVATED THROUGH THE AFTERNOON. * WAVES: OF 6 TO 8 FEET WILL BE POSSIBLE ACROSS THE OFFSHORE GULF WATERS THIS MORNING BEFORE SUBSIDING LATE IN THE MORNING. ELEVATED SEAS WILL PERSIST DURING THE DAY BUT REMAIN BELOW ADVISORY LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-111700- /O.CON.KBRO.SI.Y.0030.110411T1700Z-110411T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 643 AM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. * WINDS: LIGHT FROM THE SOUTH WILL INCREASE OUT OF THE NORTH AROUND NOON AND REMAIN BREEZY NEAR 20 KNOTS UNTIL EARLY THIS EVENING. BAY WATERS WILL REMAIN CHOPPY THROUGHOUT THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV GB
617 WHUS74 KBRO 111701 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1201 PM CDT MON APR 11 2011 ...MARINE CONDITIONS WILL REMAIN UNSETTLED TODAY ACROSS THE LOWER TEXAS COASTAL WATERS.. .COLD FRONT TO MOVE OFFSHORE SHIFTING WINDS TO THE NORTHWEST. SEAS TO MIX OFFSHORE AND LOWER BELOW 7 FEET. WINDS OVER THE LAGUNA TO INCREASE TO 20 KNOTS WITH OFFSHORE WATERS SEEING MARGINAL SMALL CRAFT CONDITIONS. GMZ150-155-170-175-111815- /O.EXP.KBRO.SC.Y.0030.000000T0000Z-110411T1700Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1201 PM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY... ...SMALL CRAFT SHOULD EXERCISE CAUTION OFFSHORE TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY. HOWEVER NORTHWEST WINDS TO INCREASE 15 TO 20 KNOTS WITH SEAS AT 4 TO 6 FEET. $$ GMZ130-132-135-112300- /O.CON.KBRO.SI.Y.0030.000000T0000Z-110411T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1201 PM CDT MON APR 11 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS: INCREASING FROM THE NORTHWEST TO 20 KNOTS GUSTING TO 25 KNOTS BETWEEN NOON AND 1 PM AND CONTINUING THROUGH 6 PM. BAY WATERS BECOMING CHOPPY TO ROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 7:00 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 10, 7:00 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
700 PM CDT SUN APR 10 2011
.UPDATE...FOR AVIATION
&&
.AVIATION...STRONG AND GUSTY SOUTHEAST WINDS WILL CONTINUE THROUGH
THIS EVENING THEN BECOMING MODERATE AS AN APPROACHING COLD FRONT
MOVES TOWARD THE AREA. A COLD FRONT WILL MOVE THROUGH THE REGIONAL
AIRPORTS MONDAY MORNING CAUSING WINDS TO BE MODERATE FROM THE
NORTHWEST AND CONTINUING THROUGHOUT THE DAY. VFR CONDITIONS WILL BE
THE RULE OVER THE REGIONAL AIRPORTS THROUGH MIDNIGHT THEN MVFR CIG
AFTER MIDNIGHT TONIGHT THROUGH MONDAY MORNING. DRIER AND MORE STABLE
AIRMASS WILL INFLUENCE THE AREA MONDAY AFTERNOON CAUSING VFR
CONDITIONS.
&&
PREV DISCUSSION... /ISSUED 136 PM CDT SUN APR 10 2011/
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...HAVE KEPT THE
PREVIOUS FORECAST PRETTY MUCH IN TACT EVEN WITH THE MODEL GUIDANCE
BACKING OFF ON MONDAY/S WINDS AND DEW POINT FALLS. WARM AND SULTRY
IN ADVANCE OF THE COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE
CWA MONDAY MORNING. WINDS AND SOME DEVELOPMENT OF STRATUS TO KEEP
TEMPERATURES WELL ABOVE NORMAL. TIMING OF THE FRONT AND DRIER AIR
INTRUSION WILL BE CRITICAL FOR FIRE WEATHER HAZARDS. HAVE OPTED TO
UPGRADE THE FIRE WEATHER WATCH FOR THE AREAS WEST OF HIGHWAY 281
TO A RED FLAG WARNING AND UP THE TIME TO 10 AM. DRIEST AIR AND
PEAK WINDS NOT EXPECTED IN HIDALGO COUNTY UNTIL BETWEEN NOON AND 2
PM BUT DID NOT WANT TO ADD ANY CONFUSION ON THE HEADLINES. ALSO
INTRODUCED A FIRE WEATHER WATCH FOR THE COASTAL COUNTIES WITH WEST
PORTIONS OF THE COUNTIES LIKELY TO SEE APPROACHING CRITICAL
CONDITIONS FOR AT LEAST A FEW HOURS. FIRES TODAY ALONG HIGHWAY 77
NEAR HIGHWAY 100 ALSO RAISE CONCERNS FOR MONDAY. ANY MORNING
CLOUDS SHOULD RAPIDLY DISSIPATE AS THE LOWER DEWPOINTS INVADE THE
AREA DESPITE WHAT THE MODELS INDICATE. TEMPERATURES ALSO WARMER
THEN GUIDANCE AS THE DRY AIR HEATS UP WITH ADDED DOWNSLOPING
COMPRESSION. DID LOWER MONDAY NIGHT TUESDAY MORNING TEMPERATURES A
FEW DEGREES WITH THE DRY AIR IN PLACE AND LIMITED RELATIVE
HUMIDITY RECOVERY.
.LONG TERM /TUESDAY THROUGH SUNDAY/...BY TUESDAY THE FRONT SHOULD
BE THROUGH THE AREA. HIGH PRESSURE AT THE SURFACE WILL BE SINKING
SOUTH OVER MUCH OF EAST TEXAS...PLACING DEEP SOUTH TEXAS UNDER
WEAK EASTERLY FLOW. IN THE MEANTIME...WEAK UPPER LEVEL RIDGING
WILL BE BUILDING OVER THE AREA AS THE UPPER TROUGH CONTINUES TO
PUSH EAST OVER THE EASTERN STATES. TEMPERATURES WILL BE SLIGHTLY
COOLER ON TUESDAY BEHIND THE COLD FRONT...REMAINING IN THE MID AND
UPPER 80S FOR MOST LOCATIONS FOR HIGHS.
MOVING INTO WEDNESDAY...THE HIGH WILL CONTINUE TO SHIFT TO THE EAST
AS A WEAK DISTURBANCE BEGINS TO DEVELOP OVER THE LOWER PLAINS. THIS
WILL ALLOW FOR SOUTHEASTERLY LOW LEVEL FLOW TO RETURN TO DEEP SOUTH
TEXAS. THIS WILL PERSIST THROUGH THE REMAINDER OF THE WORK
WEEK...ALLOWING FOR ABOVE NORMAL TEMPERATURES TO RETURN AS WELL AS
SOME MOISTURE.
ON FRIDAY...A WEAK COLD FRONT WILL APPROACH THE FORECAST AREA. FOR
THE MOST PART...THIS FRONT APPEARS TO BE DRY. HOWEVER...HAVE
CONTINUED SOME MENTION OF VERY SMALL POPS FOR LIGHT RAIN FOR NOW.
OTHERWISE...THE FRONT IS EXPECTED TO RATHER WEAK...AND IS NOT
EXPECTED TO BRING MUCH EFFECTS TO DEEP SOUTH TEXAS.
&&
.MARINE...TONIGHT THROUGH MONDAY NIGHT...WINDS HAVE BEEN BEHAVING
AS EXPECTED THIS AFTERNOON WITH SCA OVER THE BAY AND SCEC ACROSS
THE OFFSHORE WATERS. BELIEVE THIS WILL REVERSE TONIGHT. GRADIENT
TO REMAIN TIGHT OVERNIGHT PUSHING WINDS AND SEAS OFFSHORE THAT
EXTRA NOTCH. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE
OFFSHORE WATERS FROM 10 PM TONIGHT THROUGH 10 AM MONDAY. GRADIENT
TO WEAKEN MONDAY MORNING AS FRONT APPROACHES THE COASTAL WATERS.
PASSAGE IS LIKELY IN THE AFTERNOON WITH NORTH WINDS BECOMING
MODERATE. SEAS TO MIX WITH THE SOUTH SWELL THEN SLOWLY LOWER INTO
THE EVENING. A FEW SHOWERS OR EVEN AN ISOLATED THUNDERSTORM IS
POSSIBLE MONDAY AFTERNOON.
TUESDAY THROUGH SUNDAY...LIGHT TO MODERATE EAST TO SOUTHEAST LOW
LEVEL FLOW WILL PERSIST THROUGH THE LONG TERM PORTION OF THE
FORECAST OVER THE LOWER TEXAS COASTAL WATERS. AS SUCH...SEAS WILL
REMAIN MODERATE THROUGH THIS TIME PERIOD AS WELL. THIS WILL RESULT
AS HIGH PRESSURE WILL SIT TO THE NORTH AND EAST OF THE AREA OVER THE
NORTHEASTERN GULF OF MEXICO AND SOUTHEASTERN STATES. THESE
CONDITIONS WILL PERSIST THROUGH THURSDAY BEFORE ANOTHER WEAK COLD
FRONT APPROACHES ON FRIDAY. OTHERWISE...CONDITIONS SHOULD REMAIN
BELOW SCA CRITERIA...HOWEVER WILL NOT RULE OUT THE NEED FOR PERIODS
OF SCEC DUE TO WINDS.
&&
.FIRE WEATHER...ONCE AGAIN UPGRADED THE FIRE WEATHER WATCH TO A RED
FLAG WARNING FOR THE WESTERN TWO THIRDS AND ADDED THE EASTERN
COUNTIES INTO A FIRE WEATHER WATCH. MAIN LIMITING FACTOR WILL BE
WINDS AND DURATION OF THE STRONGEST WINDS. IF SKIES CLEAR AS THE
FRONT PASSES ADDED MIXING OF THE BOUNDARY LAYER SHOULD PUSH
SUSTAINED WINDS TO 20 MPH WITH SOME GUSTS UP TO 30 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 75 88 67 81 / 10 20 10 10
BROWNSVILLE 75 89 63 83 / 10 20 10 10
HARLINGEN 75 92 60 87 / 10 20 10 10
MCALLEN 75 93 59 89 / 10 20 0 10
RIO GRANDE CITY 75 94 59 90 / 10 10 0 10
SOUTH PADRE ISLAND 75 80 69 82 / 10 20 10 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 6 PM CDT MONDAY FOR TXZ248>250-
252-253.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR TXZ251-254>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 AM CDT MONDAY FOR
GMZ130-132-135.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
65/61Hazardous weather outlook, Apr 10, 5:08 AM CDT, 16 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 508 AM CDT SUN APR 10 2011 TXZ248>250-252-253-102130- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 508 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE DEEP SOUTH TEXAS BRUSH COUNTRY. .DAY ONE...TODAY AND TONIGHT. HEAT: TEMPERATURES REACHING 100 COMBINED WITH HUMIDITY BETWEEN 30 AND 40 PERCENT WILL MAKE IT FEEL LIKE 105 TO 107. THIS HEAT AND HUMIDITY...OCCURRING A FULL THREE MONTHS BEFORE THESE CONDITIONS TYPICALLY OCCUR...MAY PRODUCE SIGNIFICANT IMPACTS ON PEOPLE AND PETS. IF OUTSIDE...BE SURE TO DRINK PLENTY OF WATER...BEFORE YOU GET THIRSTY. WEAR LIGHT WEIGHT...LOOSE FITTING CLOTHING. WEAR A HAT TO PROTECT FROM THE SUN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY: A FRONT WILL BRING VERY DRY BUT STILL HOT AIR...ALONG WITH BRIEFLY STRONG NORTHERLY WINDS. THE THREAT FOR RAPID WILDFIRE GROWTH IS GREAT...AND A FIRE WEATHER WATCH IS IN EFFECT. BURN BANS REMAIN IN HIDALGO AND STARR COUNTY. TUESDAY THROUGH SATURDAY: FAIR HOT CONDITIONS WITH GRADUALLY INCREASING HUMIDITY TUESDAY THROUGH FRIDAY. AN ELEVATED RISK FOR RAPID WILDFIRE GROWTH WILL CONTINUE AS EXTREME DROUGHT IS MAINTAINED. A WEAK FRONT MAY TRIGGER AN ISOLATED STORM ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ251-254>257-102130- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 508 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. WIND: GUSTY WINDS TO 45 MPH ARE EXPECTED BETWEEN 10 AM AND 6 PM THIS AFTERNOON. RESIDENTS SHOULD MOVE ALL LIGHTWEIGHT ITEMS INDOORS OR FASTEN THEM DOWN OUTSIDE BEFORE 10 AM. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE ALERT FOR CROSS WINDS. HEAT: THE FEELS LIKE TEMPERATURE WILL REACH 100 THIS AFTERNOON ALONG THE HIGHWAY 77 CORRIDOR. STRONG WINDS WILL TAKE THE EDGE FROM THE UNUSUALLY EARLY SEASON SWELTER. CURRENTS: MODERATE RISK FOR RIP AND ALONG SHORE CURRENTS AT SOUTH PADRE ISLAND BEACHES TODAY. POOR TO AVERAGE SWIMMERS SHOULD STAY IN SHALLOW WATER. OTHERS SHOULD SWIM WITH A NON INFLATABLE FLOTATION DEVICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY: GUSTY NORTH WINDS...FALLING HUMIDITY...AND DRYING SOILS WILL ELEVATE THE RISK FOR RAPID WILDFIRE GROWTH AND ERRATIC WILDFIRE BEHAVIOR THROUGH THE AFTERNOON. TUESDAY THROUGH SATURDAY: FAIR WARM CONDITIONS WITH GRADUALLY INCREASING HUMIDITY TUESDAY THROUGH FRIDAY. AN ELEVATED RISK FOR RAPID WILDFIRE GROWTH WILL CONTINUE AS SEVERE TO EXTREME DROUGHT IS MAINTAINED FOR MOST AREAS. A WEAK FRONT MAY TRIGGER AN ISOLATED STORM ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-102130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 508 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. GUSTY SOUTH WINDS UP TO 30 KNOTS WILL PRODUCE ROUGH BAY WATERS AND 2 FEET OR HIGHER WAVES IN THE CENTER CHANNEL OF THE BAY BETWEEN PORT ISABEL AND SOUTH PADRE ISLAND. WINDS WILL GRADUALLY DIMINISH TONIGHT BUT REMAIN ABOVE 20 KNOTS WITH 1 TO 2 FOOT WAVES IN THE CENTER CHANNEL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY: A FRONT WILL SURGE NORTH WINDS 20 KNOTS AND GUSTY...AND REBUILD WAVES IN THE CENTER CHANNEL BACK TO 2 FEET BY NOON OR SO. WINDS WILL BECOME NORTHEAST AND GRADUALLY DIMINISH DURING THE EVENING. TUESDAY AND TUESDAY NIGHT: LIGHT TO MODERATE WINDS WILL PREVAIL. WEDNESDAY THROUGH FRIDAY: DAYTIME AND EARLY EVENING SOUTHEAST WINDS WILL EDGE CLOSE TO 20 KNOTS WITH HIGHER GUSTS...AND WATERS BECOME CHOPPY. SATURDAY: WINDS WILL BECOME NORTHEAST AND MAY INCREASE TO 20 KNOTS. AN ISOLATED THUNDERSTORM IS POSSIBLE AS THE ATMOSPHERE COOLS SLIGHTLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ150-155-170-175-102130- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 508 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT. BOATERS SHOULD EXERCISE CAUTION TODAY FOR SOUTH WINDS NEAR 20 KNOTS AND SEAS HOLDING AROUND 6 FEET. WINDS SHOULD INCREASE TO 20 TO 25 KNOTS TONIGHT AND SEAS BUILD GO 7 FEET...WITH ADVISORIES LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY: A FRONT WILL EASE THROUGH THE WATERS...TURNING WINDS NORTHERLY AND REQUIRING BOATERS TO MAINTAIN CAUTION AS SEAS REMAIN NEAR 7 FEET. TUESDAY THROUGH FRIDAY: LIGHT TO MODERATE WINDS AND SLIGHT TO MODERATE SEAS THROUGH WEDNESDAY. GRADUALLY INCREASING SEAS WEDNESDAY NIGHT THROUGH FRIDAY WITH OVERNIGHT SOUTHEAST WIND SURGES ABOVE 15 KNOTS REQUIRING SOME CAUTION FOR SMALL CRAFT OPERATORS. SATURDAY: WINDS MAY SHIFT TO NORTHEAST AND INCREASE TO NEAR 20 KNOTS...WITH SEAS BUILDING TOWARD 6 FEET. AN ISOLATED THUNDERSTORM MAY DEVELOP AS A WEAK FRONT PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 52/BSG
In the hours before
Special weather statement, Apr 10, 8:12 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 812 PM CDT SUN APR 10 2011 TXZ251-253>257-110400- KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 812 PM CDT SUN APR 10 2011 ...STRONG SOUTHEAST WINDS CONTINUE ACROSS EASTERN PORTIONS OF DEEP SOUTH TEXAS THIS EVENING... SURFACE HIGH PRESSURE OVER THE GULF OF MEXICO AND LOW PRESSURE OVER SOUTHWEST TEXAS CONTINUES TO PRODUCE A TIGHT PRESSURE GRADIENT ACROSS THE LOWER TEXAS COAST THIS EVENING. THIS IN COMBINATION WITH THE PRESENCE OF A STRONG LOW LEVEL JET ACROSS THE NORTHWEST GULF OF MEXICO THIS EVENING...WILL PRODUCE SOUTHEAST WINDS 20 TO 25 MPH WITH LOCALLY HIGHER GUSTS UP TO 35 MPH. THESE STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE EVENING HOURS AND WILL AFFECT AREAS EAST OF THE HIGHWAY 281 CORRIDOR IN HIDALGO COUNTY. WINDS OF THIS STRENGTH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. MOTORISTS ARE URGED TO USE CAUTION WHILE TRAVELING KEEPING BOTH HANDS ON THE WHEEL. ALSO...RESIDENTS SHOULD FASTEN DOWN OR BRING INDOORS ANY LOOSE OBJECTS THAT COULD BE PICKED UP BY THE WIND AND BLOWN AROUND. STAY TUNED TO NOAA WEATHER RADIO OR MONITOR OUR WEBSITE...WEATHER.GOV/RGV...FOR FURTHER UPDATES. CASTILLO
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:30 AM CDT | Small Craft Advisory for Winds | BRO | 14 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.